| Model Number |
310C29 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Cardiomyopathy (1764); Heart Failure/Congestive Heart Failure (4446)
| Date of Event |
12/06/2010
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that 3 months post implant of this 29mm mitral bioprosthetic valve, a biventricular defibrillator was implanted.The reason for the biventricular defibrillator was reported as congestive heart failure (chf), cardiomyopathy and new york heart association (nyha) functional classification class iii.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.